# SDR ABXA9800619

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shield
- Part number: 5910003411
- Condition: Cracked
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-CHECK FOUND A CRACKED HEAT SHIELD IN THE RIGHT WING NR 1 LEADING EDGE SECTION.  REPAIRED IAW ABX REA NR D957-24148.
